worldchildfree.org

How severe is joint pain when taking Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


1) Has anyone experienced or heard of people losing focus on school work?2) Has anyone experienced or heard of people having joint pain? How severe?3) Has anyone experienced or heard of scars becoming more apparent?..

Comments (6)

Your question was: How severe is joint pain when taking Murad Acne Complex?.

1. No. In fact, I got a 4.0 at my university the semester I was on it.2. No, I didn't personally but many people do.3. Yeah I think mine did look a little worse maybe. However, it was hard to tell if it was the medicine or because they were still red...

Comment #1

1. Yep - post-it notes became my friends.2. Yep - quite severe at the end of the course which is one reason my derm wouldn't let me do a 5th month. 3. Scars or hyperpigmentation? Hyperpigmentation becoming more apparent seems to be quite common. I think it's a combination of staying out of the sun (skin is lightening) and the thinning of the skin the medicine induces. If you mean actual pock scarring, I have no idea...

Comment #2

Here is a video where Dan, the owner of the site, talks about the joint pains and side effects he suffered while on Murad Acne Complex.http://www.acne.org/blog/2009/01/06/daily-...-live/#comments..

Comment #3

I've found it difficult lately to focus of my school work, usually I am alright with keeping on top of it all but come to think of it while i've been on my course I have found it more difficult to concentrate. That could just be me though feeling lazy Never had joint pain on my first course or throughout this second courseHavnt really noticed scars becoming more apparent but Murad Acne Complex does thin the skin so this may temporarily make scars more noticeable...

Comment #4

1. If I wasn't focused it was because of the initial breakout/self-consciousness that came with acne even beforehand. If anything, my attention improved with Murad Acne Complex since I wasn't having to focus on the acne throbbing on my face anymore.2. joint pain was there, but it was dull and not severe. Unless you're a big baby or do vigorous exercise all the time I wouldn't worry about pain.3. Yes, actually.

I think Murad Acne Complex increased my risk of scarring and I think that's why I have most of the scars I have. But I'd rather have them than acne...

Comment #5

2. Yes severe non-stop joint pain in EVERY joint, day and night, unresponsive to any meds, 18 months AFTER STOPPING Murad Acne Complex...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.